Peripheral Neuropathy Following Chemotherapy

Neuropathy Post Chemotherapy BurningNumb Feet TheVillagesNeuropathy

When you originally presented to the office,you presented with very severe numbness and painthe lower extremities and feet. Whatwe observed from your history is you actually had neuropathy due to chemotherapy. How haveyou responded to the Davis Neuropathy protocol and how are you doing today regarding thepain and numbnessthe feel? When I first came I wasvery bad pain and the numbnesswas very bad. After treatment it was a great improvement. I'm very satisfied and satisfiedwith everything that was done to me. Well congratulations with your results, and we'revery proud to serve you herethe . Also the staff was very helpful and everythingand very pleasant and wonderful to work with.

Well congratulations we're delighted to haveyou here as a patient.

Post Chemotherapy Peripheral Neuropathy Relief TheVillagesNeuropathy

When you originally presented to the officeyou presented with numbness, tingling, pain, and poor balanceyour feet and pain andtinglingyour hands. You're a post chemo patient. How have you responded here at theDavis with the neuropathy protocol, and what were your experiences heretheoffice? The treatments have been tremendous. There's been a big changemyself. As faras the Davis is concerned everybody has gone out of their way really to help me.I think that, that has improved my life tremendously. I still have a little bit of painmy feet,but most of it is gone. I do sleep better at night, I walk straighter, and I can domore things at home. I'm appreciative of Davis

. Thank you so much for the kind wordsand we're very grateful to have you here as a patient. Thank you.

Category: Diabetic Neuropathy

Leave a Reply